MathSciNet Relay Station
MathSciNet bibliographic data
MR1243320 30D20
Wu, Sheng Jian The distribution of the Borel directions of entire functions. (Chinese) Chinese Ann. Math. Ser. A 14 (1993), no. 4, 400–406.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement